# SDR CALA2023051201469

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 61,728 hours, 26,769 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: NA
- Part serial: C222320
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NO TED. CREW CHECKED AREA NO DAMAGE OR LEAKS COMPLIED WITH MEL STICKER APPLIED DISPATCH DEFERRED DIRECTLY BY TOMC REPLACED REFUEL COUPLING CAP IAW AMM 28-25-41-400-005-A. ROTABLE PARTS CHANGE WAS INDICATED - 1761269
